# SDR DALA2025122209290

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 81,079 hours, 10,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Coupler
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 COUPLER AT STR 4 RT HAS TOOLING DAMAGE.   REPAIRED PER ERA 630770-14 REV ORIGINAL. (1361254)
